Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suffering with depression, anxiety due to baldness at a young age as a result of excessive masturbation. Help?

Sucidal teenage!plz tell is it my mistake,i am in depression & anxiety for 6months.reply unrgently plz I am 18yr boy.Very depressed & anxiety for last 6 months.The reason is that i am feeling guilty for my mistake and now want to commit suicide . As i did excessive ejaculation fro age 15 to 17 and my hairfall also started with that.I went to several doctors and they carried out many test which were normal.So after i told them about excessive ejaculation habit,,all of these doctors & many doctors on many forums told me that excessive ejaculation cause hairloss/thinning as it increase testosterone level(proven in studies) which overload the production of dht causing hairfall/balding.As i used to ejaculate 2 to 3 times a day,they said that yes ejaculation frequently cause your hairloss .One doctos also gave me prove that Over-ejaculation triggers excessive testosterone-DHT conversion in the prostate and testicles, leading to a stressful fight-or-flight state in the body. In this stressful state, the body produces an abundance of cortisol, which induces high levels of prolactin and reduces DHEA, HGH and testosterone production. At the same time, excessive prolactin and epinephrine induces constriction of the arteries, leading to poor blood circulation everywhere in your body, particularly in the scalp and prostate. All of this contributes to hair loss. So now it is clear that due to my mistake i have became bald at such young age & people are making fun of me when i go out.So now just want to gather some last info whether all this info is correct and i am the real culprit.hoping for reply soon.Bye & thankyou
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Jun 2015
Hello dear..
First of all remove all myths & misconceptions from your mind about masturbation.
In fact, Masturbation is completely normal & doesn't have any bad effect to the body and mind.

Causes of hair loss/thinning of hair are:
1. Environmental factors
2. Stress
3. Deficiency of certain minerals, vitamins & amino acids in diet. e.g. Iron, zinc, Vit B complex, lysine.
4. Hormonal factors. e.g. Testosterone, Thyroxine
5. Any incidence of surgery, shock, etc.

Management includes:
1. Treating the underlying cause
2. Avoidance of stress
3. Dietary modifications
4. Minoxidil solution to be applied locally to stimulate the hair follicles
5. Multivitamin & multi mineral supplementation
But these medications have to be used regularly under the guidance of a hair loss tends to return on stoppage of these medications.

Those cases which do not respond to medical therapy, are managed by hair transplantation. will be better to consult a Dermatologist to find out the underlying cause & start treatment accordingly.
There is nothing to worry...

Wishing you a Good Health. Let me know if I need to clarify further.
Thanks & take care.
Answered: Tue, 12 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor